RUS  ENG
Full version
JOURNALS // Fundamentalnaya i Prikladnaya Matematika // Archive

Fundam. Prikl. Mat., 1995 Volume 1, Issue 2, Pages 553–556 (Mi fpm72)

This article is cited in 2 papers

Short communications

Binomial presentation of linear recurring sequences

V. L. Kurakin


Abstract: It is proved that any linear recurring sequence over commutative local Artinian ring $R$ can be presented as a linear combination of binomial sequences over some Galois extension $S$ of $R$. If the roots of the binomial sequences belong to the fixed coordinate set of $S$, then this presentation is unique.

Received: 01.01.1995



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025